Certain integral inequalities for boundary value problems of differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 463-472
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a5,
author = {Sh. G. Gamidov},
title = {Certain integral inequalities for boundary value problems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {463--472},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a5/}
}
Sh. G. Gamidov. Certain integral inequalities for boundary value problems of differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 463-472. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a5/